Title: Quantum complexity of integration
Authors: Novak, Erich # ×
Issue Date: 2001
Publisher: Academic Press, Orlando, FL.
Series Title: Journal of Complexity vol:17 pages:2-16
ISSN: 0885-064X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science